Functions of two variables and matrices involving factorizations

C. R. Math. Rep. Acad. Sci. Canada Vol. 3 (1) 1981, pp. 7–12
(Received: 1980-11-14 )

F. Neuman

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Functions of two variables and matrices involving factorizations

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.